MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for patient information, (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There was no further patient information provided by the customer.
 
Event or Problem Description
The customer observed falsely elevated architect prolactin result one patient.The results provided were: on (b)(6) 2021 sid (b)(6) initial=90.17 ng/ml /repeated at other facility on chemiluminescence methodology=20.40 ng/ml laboratory normal range for women=5.18 to 26.53 ng/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing for architect prolactin reagent lot 20320ui00.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.In-house testing was performed with a retained kit of lot 20320ui00, which mimic patient samples, and all specifications were met and found that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Per product labeling for diagnostic purposes, results should be used in conjunction with other data; e.G., symptoms, results of other tests, clinical impressions, etc.If the prolactin results are inconsistent with clinical evidence, additional testing is suggested to confirm the result.Based on the investigation no product deficiency was identified for the architect prolactin reagent lot 20320ui00.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11967692
Report Number3005094123-2021-00109
Device Sequence Number19937105
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2021
Device Model Number7K76-25
Device Catalogue Number07K76-25
Device Lot Number20320UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(4); ARC I1000SR MOD, 01L86-01, (B)(4)